Hi all--My son has been in the hospital the last few days so things have been a little hectic. I take 20 mg's of Lexapro a day and because of being at the hospital, missed my doses on Tuesday and Thursday. Starting yesterday, I feel horrible. I feel like I am coming down with the worst flu of my life. My back hurts, my muscles ache, my throat hurts, I have a terrible headache, I feel faint, my heart feels like it is going to jump out of my chest and my resting heart rate it through the roof. It is normally about 75-85 and right now is is 124. It is NEVER that high. Could these all be related to missing a few doses of my Lexapro? I read that a lot of those symptoms can occur with withdrawal. Starting today I will make sure that I take the correct dosage every day but I was curious if these sounded like symptoms from missing a few doses and also if so, how long after resuming my medication can I expect to feel normal?
Some of thisis withdrawal but it also sounds like you have a bit of a bug. Resume taking your medication and you should feel better fairly quickly since the Lexapro wasn't totally out of your system.I would think by the third day with no medication your withdrawal would really kick in, so resume your medication quickly! I keep 2 of mine in my purse for occassions like this, and you could try keeping the bottle out where you can see it and remember to take it. You've been under a lot of stress with your son which breaks down your immune system, but also hospitals can make one sick as you're being subjected to a lot of bacteria. Hope this helps and all is well with your son. Take care.....
I have missed taking an SSRI on ocassion, and I definitely seem to notice. The pharmacist just told me if you miss one or two doses, just to resume your normal schedule with the medication. I felt better within a couple of days or so. I believe that some were physical and others were mental because I was nervous about the fact that I had forgotten to take it. I was probably much more sensitized to noticing symptoms due to the fact that I was looking for them...keep us posted!
Thanks...I took my regular dose yesterday and feel 100 times better today. My heart rate is back down into the 80's and all my symptoms are gone other than my sore throat, which must be a little bug. Thanks for your advice!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.